# SDR AALA20131009001

- Difficulty date: October 8, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 42,736 hours, 17,056 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX  CREW REPORTED NR 2 ENG HYD PUMP LOW PRESSURE LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ENG DRIVEN PUMP THAT HAD SEIZED & RT HAND CASE DRAIN CHECK VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
